# SDR 97FDEA00002

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25
- Aircraft serial: 19299
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Forging
- Part number: 65C232311
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSE 870 BULKHEAD FORGING.  CRACKED BEYOND LIMITS OF SB 727-53-116, REF NR S001.  INSTALLED NEW LT 870 FORGING PER FED EX EA 7-5310-28935, SB 727-53-116, SRM 51-30-2.
